Like "Howdy Tink, I lost a good female friend around Thanksgiving or 2010 because she got a perforation in her stomach which perforated her pancreatic artery as well. She bled out after having 2 complete changes of blood pumped into her. I believe it was Tramadol which she taking for pain from a drunk driver hitting her. I myself had been given a bleeding ulcer from a medication which had aspirin as a component (Aggrenox) to keep my blood from clotting. That same weekend she died, I ended up in the hospital with what turned out to be a bleeding duodenal ulcer. I was researching that question of why, when I read in a foot note that Tramadol was implicated in stomach perforations. I had attended my middle son's wedding with Suzannnie as my friend, and she was complaining of stomach pain at that time about 1 month before her death. I had no idea at that time why she would be having those pains. But all the while she was downing the tamadol kinda like candy (in my opinion). Was the tramadol burrowing through her stomach at that time and she was trying to cover the pain with more tramadol? Tramadol is clasified as a NSAID (non steroidal anti inflammatory drug) along with Aspirin and a few other common OTC "pain killers". I wrote a discussion on the dangers of NSAIDs not long after SuzAnnie died. Should you wish you may read it here ~ http://www.diabeticconnect.com/discussions/10586-a-warning-about-nsaids So what to do? Take the medication EXACTLY as prescribed. And be aware of stomach pain, and if the Tramadol causes stomach pain, get to the Dr and get that med changed to something else. Please read this from Drugs.com, paying particular attention to the "Possible Side Effects" here ~ http://www.drugs.com/uk/tramadol-hydrochloride-capsules-50mg-1354.html Praying for a healthier and safer YOU! James Baker "